Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 8, Number 3 (2008), 1717-1740.
Meridional almost normal surfaces in knot complements
Suppose is a knot in a closed 3–manifold such that is irreducible. We show that for any integer there exists a triangulation of such that any weakly incompressible bridge surface for of bridges or fewer is isotopic to an almost normal bridge surface.
Algebr. Geom. Topol., Volume 8, Number 3 (2008), 1717-1740.
Received: 6 October 2007
Accepted: 1 September 2008
First available in Project Euclid: 20 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 57M99: None of the above, but in this section
Wilson, Robin. Meridional almost normal surfaces in knot complements. Algebr. Geom. Topol. 8 (2008), no. 3, 1717--1740. doi:10.2140/agt.2008.8.1717. https://projecteuclid.org/euclid.agt/1513796903